# SDR AALA20021463

- Difficulty date: September 27, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN LIGHTENING HOLE CUT OUT, LOWER SIDE OF CUSP.  MADE DOUBLER REPAIR PER SRM 53-01.  (M)
